MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5480
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled pacemaker change procedure.Upon examination, the device was unable to be interrogated.The physician did not allege that there was premature battery depletion.The device was then explanted and replaced successfully.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
Correction: h6 results code "474 - ic (integrated circuit)" should had been included in the previous follow up report for device evaluation.
 
Additional Manufacturer Narrative
The pacer was received with battery voltage at eri.The device was cut open and in-circuit battery voltage was measured to be at eri level.Longevity assessment was performed, device¿s implanted duration exceeded projected longevity and is considered normal battery depletion.Additional testing was performed with new battery to verify functionality of the telemetry by reducing the battery voltage level.Test results indicated loss of telemetry when battery voltage dropped below 2.18 v.Combo ic (u2) was identified as the cause of the telemetry issue.

Brand Name
IDENTITY ADX VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10245603
Report Number2017865-2020-08791
Device Sequence Number16968318
Product Code LWP
UDI-Device Identifier05414734006927
UDI-Public05414734006927
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model Number5480
Device Catalogue Number5480
Device Lot Number4140421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer10/06/2020
10/29/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date10/26/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;